T Nation

2 Weeks Into 2nd Cycle, Feeling Crappy

35 years old 6’1 190lbs
This is my 2nd cycle the first being 10 weeks of test prop 120mg eod. I waited 10 weeks then the month of pct then another 2-3 months to start 2nd cycle because of virus. Anyway this time I went with test e 175mg eod and 150mg deca eod I started with a dbol kickstart but I didn’t like the feeling I was having in what I assume is my liver so I ditched that after the first week. I’m taking 15mg aromasin eod and cabergoline .5mg e3d I started feeling good but since cutting out the dbol Im very tired and feeling weak I’m currently on day 16 I’ve heard that test e can take upto 5 weeks to start working. I’m just kinda looking for some reassurance as I feel pretty crappy. I took a scoop of preworkout and I still had to force myself to go for a jog and do a few push ups. Any help is appreciated.

You have too many variables for a good cycle. You did prop for your first cycle( I guess you found it too painful, so you didn’t use it for a second cycle, many people find it too painful). Then you try test e, and deca, and dbol, all at once for your second cycle.

You need to do one steroid at a time, until you know how you react to that particular drug, before adding a second one. Otherwise you don’t really know what the cause of your problems are.

AI like aromasin, I don’t like them as they can tank your estrogen and make you feel like shit.This is likely the cause of your current sick feelings.
Safer to do 10-20mg /day of nolvadex on cycle, to keep any gyno away.

You take deca, which is one of the riskier compounds for side effects like deca dick. You’re already taking cabergoline, as a preventative but you haven’t waited to see if you are getting a negative reaction from the deca, to see if you needed it in the first place.

On top of that you added dbol to complicate things even further. How much were you taking?(it was probably too much)

Test prop works well EOD. Test E only needs to be injected 2 times/week max, and deca is very slow acting, and you can inject it once a week max.

2 Likes

JFC. I’m going out on a limb here and guessing that that sentence is why you’re feeling crappy.

  1. That’s a lot of AI without any proof that it’s necessary
  2. Caber is for reducing prolactin when you know for a fact that it needs reducing. Taking it prophylactically is not at all recommended. You’re nuking two hormones without any evidence that either is elevated enough to warrant any treatment, let alone this particular level of treatment.

You feel crappy because you actively took drugs that will make you feel crappy.

4 Likes

Dbol was probably helping create some e2; now that you’ve stopped it, you may be taking too much AI. I’d stop that for a few weeks, let the test build up, then see how you feel. Might not need it. Same with Caber, do you know you need it? As said above, wouldn’t take those unless you know there’s a need

2 Likes

I didn’t do the prop again because I wanted something longer lasting. I don’t mind eod injections. I’ve heard the more often the more stable levels will be. Only the first week it was uncomfortable. What everyone said about too much ai makes sense and thanks for pointing that out. Coincidentally since posting this I started to really feel the gear kick in and feel 1000x better but I will definitely be re-evaluating my ai schedule. Thanks again